# SDR P2EA01155

- Difficulty date: August 10, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N132NJ
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 945 - MCI - WITH AUTO THROTTLES ON AND ENGINE SYNC OFF OR N1, THE RIGHT THROTTLE RETARDS OVERTIME 10 PERCENT TO 20 PERCENT.  PERFORMED TROUBLE SHOOTING AND 'RETURN TO SERVICE TEST' IAW MM 22-31-00, NO FAULTS NOTED.  (M)
